# SDR DALA2017051103762

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE F/O'S OTBD SEAT TRACK.  CORROSION ON SEAT TRACK FOUND TO BE BEYOND DWG TOLERANCE OF .015 WITH 50% MATERIAL LOSS IAW BOEING DWG 5971207.  REPLACED THE SEAT TRACK IAW AMM 53-22-01.
